A generalization of lemmas of Marcinkiewicz and Fine with applications to singular integrals
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 11 (1957) no. 3-4, p. 117-135
@article{ASNSP_1957_3_11_3-4_117_0,
     author = {Ostrow, E. H. and Stein, Elias M.},
     title = {A generalization of lemmas of Marcinkiewicz and Fine with applications to singular integrals},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 11},
     number = {3-4},
     year = {1957},
     pages = {117-135},
     zbl = {0082.05502},
     mrnumber = {101454},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1957_3_11_3-4_117_0}
}
Ostrow, E. H.; Stein, E. M. A generalization of lemmas of Marcinkiewicz and Fine with applications to singular integrals. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 11 (1957) no. 3-4, pp. 117-135. http://www.numdam.org/item/ASNSP_1957_3_11_3-4_117_0/

1 N.J. Fine, « Cesaro Summability of Walsh-Fourier ,Series », Proc. Nat. Acad. Sci., 41 (1955) pp. 588-591. | MR 70757 | Zbl 0065.05303

2 J. Marcinkiewicz, « On the convergence of Fourier ,Series », J. Lond. Math. Soc., 10 (1935) pp. 264-268. | Zbl 0012.40104

3 J. Marcinkiewicz, « Sur les series de Fourier », Fund. Math., 27 (1936), pp. 38-69. | JFM 62.0288.01 | Zbl 0014.21501

4 J. Marcinkiewicz, « Sur quelques integrales du type de Ðini», Annales de la Soc. Polonaise de Math" 17 (1938), pp. 42-50. | JFM 64.0225.03 | Zbl 0020.01101

5 J. Marcinkiewicz, «Sur la sommabilité forte de series de Fourier », J. Lond. Math. Soc., 14 (1939) pp. 162-168. | JFM 65.0264.02 | MR 66 | Zbl 0021.40201

6 A. Plessner, « Zur Theorie, der Konjugierten Trigonometrischen Reihen », Mitt. des Math. Seminar d. Univ. Giessen, 10 (1923) pp. 1-36. | JFM 49.0204.02

7 A. Plessner, « Über das Verhalten Analytischer Funkionen auf dem Rande des Definitionsbereiches », J. für Reine und ang. Math., 158 (1927) pp. 219-227. | JFM 53.0284.01

8 M. Riesz, « Sur les fonctions conjuguees », Math. Z., 27 (1927) pp. 218-244. | JFM 53.0259.02 | MR 1544909

9 A. Zygmund, « Trigonometrical Series », Monografje Matematyczne V, Warsaw-Lwow (1935). | JFM 61.0263.03 | Zbl 0011.01703